Alert archive / New York / Flash Flood Warnings in 2008

Flash Flood Warning 5, NWS Buffalo, NY

July 24, 2008Livingston County, Ontario County, New York

NWS Buffalo, NY issued this flash flood warning at Jul 24, 2008, 6:51 PM EDT for Livingston County, Ontario County, New York. It was in force for 114 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 24, 2008, 6:51 PM EDT (22:51 UTC)
Expired
Jul 24, 2008, 8:45 PM EDT
In force
114 min
Issued by
NWS Buffalo, NY
Area
Storm-based polygon
Flood severity
None

Counties Livingston County, NY, Ontario County, NY

The radar

The Buffalo radar (KBUF), 111 km from the middle of the area, began a volume at 22:51 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Buffalo Intl Airport, NY (KBUF), launched 12:00Z, 10.9 hours before the alert went out and 108 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Buffalo Intl Airport, NY at 12:00Z on 2008-07-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 451 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Buffalo Intl Airport, NY at 12:00Z on 2008-07-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -79 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
451 J/kg
Mixed-layer CIN
-16 J/kg
Mixed-layer LCL
752 m above ground
0-6 km bulk shear
2 kt
0-1 km storm-relative helicity
-79 m²/s²
0-3 km storm-relative helicity
-6 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS51 KBUF 242251
FFWBUF
NYC051-069-250045-
/O.NEW.KBUF.FF.W.0005.080724T2251Z-080725T0045Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE BUFFALO NY
651 PM EDT THU JUL 24 2008

THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A

* FLASH FLOOD WARNING FOR SOUTHERNMOST ONTARIO COUNTY AND EXTREME
  SOUTHEASTERN LIVINGSTON COUNTY...

* UNTIL 845 PM EDT

* AT 645 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  FLASH FLOODING FROM A THUNDERSTORM NEAR NAPLES...OR 9 MILES
  SOUTHWEST OF MIDDLESEX...MOVING SOUTHEAST AT 20 MPH.

* THE STORM PRODUCING FLASH FLOODING WILL OTHERWISE REMAIN OVER
  MAINLY RURAL AREAS OF THE INDICATED COUNTY.

RAINFALL AMOUNTS OF ONE TO TWO INCHES FELL OVER THIS SAME AREA 
EARLIER TODAY...AND THE CURRENT THUNDERSTORMS WILL LIKELY RESULT IN 
AN ADDITIONAL ONE AND A HALF INCHES OF RAIN BEFORE THE ACTIVITY MOVES 
SOUTHEAST OF THE REGION. THIS WILL MAINLY AFFECT SPRINGWATER... 
CANADICE AND NAPLES.

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY
ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND OTHER LOW
LYING AREAS ARE SUBJECT TO FLOODING.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.

LAT...LON 4259 7756 4270 7760 4271 7734 4269 7735
      4269 7736 4259 7735 4259 7737

$$

RSH

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Buffalo, NY wrote its last area forecast discussion before this flash flood warning went out at Jul 24, 5:47 PM EDT, 1 hour 4 minutes earlier.

Area forecast discussion, Jul 24, 5:47 PM EDT, 1 hour 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BUFFALO NY
547 PM EDT THU JUL 24 2008

.SYNOPSIS...
THE STUBBORN UPPER LOW WHICH BROUGHT UNSETTLED WEATHER FOR THE PAST
COUPLE OF DAYS WILL FINALLY LIFT OFF TO QUEBEC ON FRIDAY. HIGH
PRESSURE RIDGING INTO NEW YORK STATE WILL THEN BRING MORE SUNSHINE
AND WARMER TEMPERATURES ON FRIDAY. A WEAK COLD FRONT WILL CROSS THE
LAKES ON SATURDAY AND BRING A RETURN TO UNSETTLED CONDITIONS...WHILE
SLOW IMPROVEMENT WILL FOLLOW EARLY NEXT WEEK AS HIGH PRESSURE BUILDS
IN FROM THE OHIO VALLEY.

&&

.NEAR TERM /UNTIL 6 AM FRIDAY MORNING/...
CENTER OF STUBBORN UPPER LOW VCNTY TORONTO THIS MORNING FINALLY
LIFTS NE BY LATER THIS EVENING INTO NORTHERN NY AND NEW ENGLAND.
ANOTHER SPOKE OF ENERGY ROTATING OVER CENTRAL PA THIS MORNING
ROTATING ARND THE UPPER LOW IS PROGGED TO MOVE INTO CENTRAL AND
EASTERN NY THIS AFTERNOON WHILE ANOTHER SHORT WAVE ARND THE BACKSIDE
OF THE LOW ROTATES ARND THE BASE OF THE TROUGH AND MERGES WITH THE
EARLIER SHORT WAVE OVER EASTERN PA BY THIS EVENING. PLENTY OF
MOISTURE STILL AVBL WITH THE LOW SO EXPECT ONE MORE DAY OF SHWRS
WITH SCT TSTMS. RAISED POPS TO LKLY ALL AREAS FOR TODAY. AS OF 345
AM PERSISTENT ACTIVITY OVER WETERN PORTIONS OF THE SOUTHERN TIER
CONTINUES BUT NOT AS INTENSE AS OVERNIGHT WITH OTHER SHWRS/PSBL
TSTMS STARTING TO DEVELOP OVER LK ONTARIO NORTH OF ROCHESTER AND
WEST OF WATERTOWN. WITH DAYTIME HEATING EXPECT COVERAGE TO INCREASE
AND CONTINUE INTO THE AFTERNOON. PRECIPITABLE WATER VALUES ARE STILL
UP TO 1.25 TO 1.3 INCHES SO ANY TSTM COULD PRODUCE A LOCAL DOWNPOUR.
WILL HAVE TO WATCH AREAS ACROSS THE SOUTHERN TIER ESPECIALLY
CHAUTAUQUA COUNTY FOR POTENTIAL FOR FLOODING AS THIS AREA HAD A GOOD
DEAL OF RAIN OVERNIGHT. TEMPS WILL CONTINUE BELOW NORMAL WITH HIGHS
IN THE LOW TO MID 70S.

PRECIP SHLD END BY THIS EVENING IN THE WEST AND BY LATER THIS
EVENING OVER THE EASTERN FINGER LKS BUT SCT SHWRS/TSTMS SHLD PERSIST
TIL LATER AT NIGHT EAST OF LAKE ONTARIO AS THE UPPER TROUGH LIFTS NE
INTO NORTHERN NY/NEW ENGLAND. HIGH PRESSURE FROM THE OHIO VALLEY
SHLD BRING CLRING SKIES OVERNIGHT FOR AREAS FROM THE FINGER LKS WEST
BUT THE CLOUDS SHLD LINGER ACROSS THE NORTH COUNTRY. LOWS TNGT SHLD
GENLY BE IN THE 50S.

&&

.SHORT TERM /6 AM FRIDAY MORNING THROUGH SUNDAY NIGHT/...
HIGH PRESSURE WILL SLIDE OFF THE EAST COAST FRIDAY NIGHT AND BRING
FAIR WEATHER TO OUR AREA.

ANOTHER CLOSED UPPER LEVEL LOW IS THEN FORECAST TO DIVE SOUTHEAST
FROM CENTRAL CANADA AND SET UP OVER QUEBEC SATURDAY AND SUNDAY. A
COLD FRONT ASSOCIATED WITH THIS LOW WILL CROSS WESTERN AND CENTRAL
NEW YORK LATE SATURDAY AND SATURDAY NIGHT...ACCOMPANIED BY A FEW
SHOWERS AND THUNDERSTORMS. EXPECT A FEW SHOWERS TO LINGER BEHIND THE
FRONT SUNDAY MORNING...MAINLY EAST OF THE GENESEE VALLEY BEFORE A
WEAK RIDGE BRINGS SOME CLEARING SUNDAY AFTERNOON. WILL LEAVE IN A
CHANCE OF SHOWERS SUNDAY NIGHT AS ANOTHER WEAK TROUGH CROSSES NEW
YORK STATE.

TEMPERATURES THROUGH THIS SHORT TERM PERIOD WILL BE CLOSE TO
SEASONAL AVERAGES.

&&

.LONG TERM /MONDAY THROUGH THURSDAY/...
THE GFS STILL SHOWS A COUPLE OF UPPER LEVEL IMPULSES ROTATING
THROUGH THE BASE OF THE UPPER LEVEL LOW THAT IS FORECAST TO REMAIN
INTACT OVER QUEBEC THROUGH MONDAY. THEREFORE...WILL FOLLOW
CONTINUITY AND LEAVE IN A CHANCE FOR SHOWERS AND THUNDERSTORMS
THROUGH THIS PERIOD. HIGH PRESSURE AT THE SURFACE IS THEN FORECAST
TO SETTLE SOUTHEAST ACROSS THE GREAT LAKES TUESDAY THROUGH THURSDAY.
WHILE THE HIGH IS EXPECTED TO BRING MAINLY DRY WEATHER...WEAK SHORT
WAVES MOVING THROUGH A BROAD WEST TO NORTHWEST FLOW MAY GENERATE
ENOUGH INSTABILITY TO AT LEAST PRODUCE SOME AFTERNOON CLOUDINESS.
EXPECT TO DAYTIME HIGH TEMPERATURES TO RANGE FROM THE MID 70S TO
ABOUT 80 THROUGH THIS PERIOD.

&&

.AVIATION /22Z THURSDAY THROUGH TUESDAY/...
WHILE SHOWERS AND THUNDERSTORMS WILL REMAIN FAIRLY WIDESPREAD FROM
ROCHESTER EAST TO THE EASTERN LAKE ONTARIO COUNTIES THROUGH ABOUT
00Z...THE THREAT OF TSRA FOR SITES SUCH AS KBUF...KIAG AND KJHW HAS
ENDED. THERE WILL STILL BE SOME SHOWERS FOR THOSE SITES EARLY THIS
EVENING...BUT CONVECTION DELAYING ACTIVITY IS NO LONGER EXPECTED.

OTHERWISE...VFR CIGS WILL BE THE RULE FOR THE REGION TONIGHT WITH
ONLY OCCASIONAL MVFR CIGS/VSBYS WITH THE ENDING CONVECTION. THE
EXCEPTION TO THIS WILL BE AT KJHW WHERE IFR CIGS/VSBYS WILL LIKELY
SET IN DURING THE WEE HOURS OF THE OVERNIGHT.

FOR FRIDAY...VFR CONDITIONS ARE EXPECETD ACROSS WESTERN AND NORTH
CENTRAL NEW YORK AS WEAK HIGH PRESSURE WILL SLIDE PAST OUR REGION TO
THE SOUTH.

OUTLOOK...
FRIDAY NIGHT...VFR.
SATURDAY AND SUNDAY...VFR/MVFR IN SCATTERED SHRA/TSRA.
MONDAY...VFR CONDITIONS.

&&

.MARINE...
NO MARINE HEADLINES FOR THE FORESEEABLE FUTURE.

LOOK FOR GENERAL LIGHT WINDS TO CONTINUE THROUGH FRIDAY WITH FLOW
TENDING WESTERLY THURSDAY AND FRIDAY. THE NEXT FRONTAL PASSAGE LOOKS
TO BE SATURDAY BUT OVERALL WINDS SHOULD REMAIN GENERALLY WESTERLY AT
MODERATE SPEEDS THROUGH THE WEEKEND.

&&

.BUF WATCHES/WARNINGS/ADVISORIES...
NY...NONE.
MARINE...NONE.

&&

SYNOPSIS...SAGE/TJP
NEAR TERM...JJP
SHORT TERM...TJP
LONG TERM...SAGE/TJP
AVIATION...RSH/WCH
MARINE...SAGE/TJP
Hazardous weather outlook, Jul 24, 5:39 AM EDT, 13 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BUFFALO NY
539 AM EDT THU JUL 24 2008

NYZ001>008-010>014-019>021-085-250945-
NIAGARA-ORLEANS-MONROE-WAYNE-NORTHERN CAYUGA-OSWEGO-JEFFERSON-LEWIS-
NORTHERN ERIE-GENESEE-WYOMING-LIVINGSTON-ONTARIO-CHAUTAUQUA-
CATTARAUGUS-ALLEGANY-SOUTHERN ERIE-
539 AM EDT THU JUL 24 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN AND NORTH CENTRAL NEW
YORK.

.DAY ONE...TODAY AND TONIGHT

WITH A COLD POOL ALOFT ACROSS THE AREA SHOWERS AND A FEW
THUNDERSTORMS ARE LIKELY AGAIN TODAY. ANY STORMS THAT DO DEVELOP
WILL BE SLOW MOVING WITH THE THREAT OF LOCALLY HEAVY RAIN. WITH
THE LOW FREEZING LEVEL THE STORMS COULD ALSO CONTAIN LARGE HAIL.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF

LEZ020-040-041-LOZ042>045-062>065-SLZ022-024-250945-
UPPER NIAGARA RIVER AND BUFFALO HARBOR-
LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK-
LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO-
LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH-
LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE
RIVER-
LAKE ONTARIO OPEN WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH-
LAKE ONTARIO OPEN WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO OPEN WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO OPEN WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER-
SAINT LAWRENCE RIVER FROM CAPE VINCENT TO OGDENSBURG-
SAINT LAWRENCE RIVER FROM OGDENSBURG TO SAINT REGIS-
539 AM EDT THU JUL 24 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ERIE...LAKE
ONTARIO AND SAINT LAWRENCE RIVER.

.DAY ONE...TODAY AND TONIGHT

WITH A COLD POOL ALOFT ACROSS THE AREA SHOWERS AND A FEW
THUNDERSTORMS ARE LIKELY AGAIN TODAY. ANY STORMS THAT DO DEVELOP
WILL BE SLOW MOVING WITH THE THREAT OF LOCALLY HEAVY RAIN. WITH
THE LOW FREEZING LEVEL THE STORMS COULD ALSO CONTAIN LARGE HAIL.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF

SAGE

In the hours before

Special weather statement, Jul 24, 1:40 PM EDT, 5 hours 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BUFFALO NY
140 PM EDT THU JUL 24 2008

NYZ005>008-242200-
NORTHERN CAYUGA-OSWEGO-JEFFERSON-LEWIS-
INCLUDING THE CITIES OF...FAIR HAVEN...OSWEGO...WATERTOWN...
LOWVILLE
140 PM EDT THU JUL 24 2008

...HEAVY RAINFALL EXPECTED THIS AFTERNOON...

AT 130 PM THIS AFTERNOON...A LARGE AREA OF HEAVY RAIN WITH
EMBEDDED THUNDERSTORMS WAS MOVING NORTHEAST ACROSS THE FINGER LAKES REGION.
THIS ACTIVITY HAS ALREADY MOVED INTO CAYUGA COUNTY AND WILL MOVE
NORTHEAST TOWARD THE NORTHERN END OF OSWEGO COUNTY BY 330
PM...MERGING WITH OTHER STORMS MOVING DUE NORTH. THE ENTIRE EASTERN
LAKE ONTARIO REGION...INCLUDING OSWEGO...JEFFERSON...AND LEWIS
COUNTIES...SHOULD BE PREPARED TO EXPERIENCE HEAVY RAINFALL AT
TIMES THIS AFTERNOON.  RAINFALL RATES COULD EASILY EXCEED AN INCH
PER HOUR...WITH LOCALIZED FLOODING POSSIBLE ON ROADWAYS.

ZAFF
Local storm report, Jul 24, 2:17 PM EDT, 4 hours 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BUFFALO NY
217 PM EDT THU JUL 24 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0210 PM     HAIL             SCRIBA                  43.47N 76.43W
07/24/2008  M1.00 INCH       OSWEGO             NY   TRAINED SPOTTER

            ALSO TREES AND WIRES DOWN

&&

PUKAJLO
Special weather statement, Jul 24, 3:24 PM EDT, 3 hours 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BUFFALO NY
324 PM EDT THU JUL 24 2008

NYZ001-002-010>012-019>021-085-242230-
NIAGARA-ORLEANS-NORTHERN ERIE-GENESEE-WYOMING-CHAUTAUQUA-
CATTARAUGUS-ALLEGANY-SOUTHERN ERIE-
INCLUDING THE CITIES OF...NIAGARA FALLS...MEDINA...BUFFALO...
BATAVIA...WARSAW...JAMESTOWN...OLEAN...WELLSVILLE...
ORCHARD PARK...SPRINGVILLE
324 PM EDT THU JUL 24 2008

THUNDERSTORMS, POSSIBLY REACHING SEVERE LIMITS, WILL BE A
POSSIBILITY ACROSS THE REGION THROUGH THE EARLY EVENING. AT 320 PM
STRONG STORMS WERE FORMING ACROSS WESTERN LAKE ONTARIO, THE
NIAGARA PENINSULA, AND EASTERN LAKE ERIE. THIS ACTIVITY WILL
CONTINUE DEVELOPING AND MOVING SOUTHEAST, WITH THE COUNTIES OF
NIAGARA, ERIE, AND CHAUTAUQUA BEING FIRST UNDER THE GUN BY 4 PM.
OTHER STORMS ARE EXPECTED TO BUBBLE UP DURING THE AFTERNOON AND
EVENING, SO ALL OF THE REGION WILL HAVE THE POSSIBILITY OF STORMS
THROUGH AT LEAST 6 PM. AS HAS BEEN THE CASE THE PAST SEVERAL DAYS,
NOT ALL AREAS WILL SEE THE STORMS, BUT THOSE THAT DO WILL
EXPERIENCE TORRENTIAL DOWNPOURS CAPABLE OF PRODUCING POOR DRAINAGE
FLOODING, ALONG WITH THE POSSIBILITY OF LARGE HAIL AND DAMAGING
WINDS.

PUKAJLO
Local storm report, Jul 24, 4:49 PM EDT, 2 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BUFFALO NY
449 PM EDT THU JUL 24 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0415 PM     HAIL             ALBION                  43.25N 78.19W
07/24/2008  M0.75 INCH       ORLEANS            NY   POST OFFICE

&&

MPUKAJLO

The office that day

Everything else NWS Buffalo, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 23, 8:07 PM EDTAreal Flood AdvisoryBUFJefferson2 hr
Jul 24, 12:10 AM EDTAreal Flood AdvisoryBUFChautauqua3 hr
Jul 24, 2:13 AM EDTFlash Flood WarningBUFChautauqua3 hr
Jul 24, 10:13 AM EDTAreal Flood WarningBUFLivingston, Ontario3 hr
Jul 24, 12:42 PM EDTAreal Flood AdvisoryBUFMonroe72 min
Jul 24, 1:26 PM EDTAreal Flood WarningBUFLivingston, Ontario2 hr
Jul 24, 2:02 PM EDTSevere Thunderstorm WarningBUFOswego58 min
Jul 24, 2:20 PM EDTSpecial Marine WarningBUF55 min
Jul 24, 2:36 PM EDTSevere Thunderstorm WarningBUFJefferson, Lewis54 min
Jul 24, 3:14 PM EDTSpecial Marine WarningBUF61 min
Jul 24, 3:27 PM EDTSevere Thunderstorm WarningBUFLewis32 min
Jul 24, 3:42 PM EDTSpecial Marine WarningBUF63 min
Jul 24, 4:06 PM EDTSevere Thunderstorm WarningBUFGenesee, Orleans39 min
Jul 24, 4:38 PM EDTSpecial Marine WarningBUF29 min
Jul 24, 4:44 PM EDTSevere Thunderstorm WarningBUFAllegany, Cattaraugus, Erie, Wyoming61 min
Jul 24, 5:11 PM EDTSpecial Marine WarningBUF34 min
Jul 24, 5:16 PM EDTSpecial Marine WarningBUF59 min
Jul 24, 6:04 PM EDTAreal Flood WarningBUFJefferson5 hr

Nearby

Flash Flood Warnings in New York, 2008Every flash flood warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.